How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11257
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now

Im 18 and I started on the Pill (Ovranette) last month and

Customer Question

Im 18 and I started on the Pill (Ovranette) last month and at the end of taking the 21 days of pills last month I started bleeding lightly? And I have now started bleed lightly again? Should I be concerned or is it my body adjusting to the pill
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.
Where are you now in your second pack? Thank you.
Customer: replied 1 year ago.
I am on my 12th day and I had my break week from the pill from the 1st until the 7th
Expert:  Dr. Norm S. replied 1 year ago.
Bleeding at the end of taking the 21 active pills is normal and to be expected.Bleeding now while you're taking the active pills is called breakthrough bleeding. It's fairly common the first few months after starting the pill.As long as the bleeding now is light, I would try to ignore it. Hopefully it will go away. You are still protected from pregnancy as long as you keep taking the pill as directed.You could double up on your pills (2 daily) until the bleeding stops. You would have to use pills from another pack, since it's important for protection to continue the active pills for 21 days.Usually breakthrough bleeding will stop after being on the pills for 2-3 months.